Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 557, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at Sep 17, 2011, 8:02 PM CDT for Garfield County, Major County, Oklahoma. It was in force for 58 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 17, 2011, 8:02 PM CDT (01:02 UTC)
- Expired
- Sep 17, 2011, 9:00 PM CDT
- In force
- 58 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
Counties Garfield County, OK, Major County, OK
The radar
The Vance AFB radar (KVNX), 42 km from the middle of the area, began a volume at 01:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 17, 8:39 PM CDT | HAIL 1.25 | Drummond, OK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 37 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 17, 2:30 PM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Lamont, OK (KLMN), launched 00:00Z, 1.0 hours before the alert went out and 48 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2339 J/kg
- Mixed-layer CIN
- -15 J/kg
- Mixed-layer LCL
- 1556 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 125 m²/s²
- 0-3 km storm-relative helicity
- 262 m²/s²
- Significant tornado parameter
- 0.8
- Supercell composite
- 8.9
The text
As transmitted, in the capitals the NWS used until 2016.
486 WUUS54 KOUN 180102 SVROUN OKC047-093-180200- /O.NEW.KOUN.SV.W.0557.110918T0102Z-110918T0200Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE NORMAN OK 802 PM CDT SAT SEP 17 2011 THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... WESTERN GARFIELD COUNTY IN NORTHERN OKLAHOMA... EASTERN MAJOR COUNTY IN NORTHWEST OKLAHOMA... * UNTIL 900 PM CDT * AT 802 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED A SEVERE THUNDERSTORM 5 MILES SOUTH OF RINGWOOD...MOVING EAST AT 25 MPH. HAZARDS IN THE WARNING INCLUDE... HAIL UP TO THE SIZE OF GOLF BALLS... WIND GUSTS TO 60 MPH... * LOCATIONS IN THE WARNING INCLUDE AMES...BRECKENRIDGE...CARRIER... DOUGLAS...DRUMMOND...ENID...FAIRMONT...LAHOMA...MENO...NORTH ENID...RINGWOOD...VANCE AIR FORCE BASE AND WAUKOMIS. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH NO ADVANCE WARNING. MOVE IMMEDIATELY TO A STORM SHELTER... BASEMENT OR STURDY BUILDING IF A TORNADO IS SIGHTED. && LAT...LON 3657 9773 3624 9763 3619 9826 3639 9835 TIME...MOT...LOC 0102Z 263DEG 20KT 3631 9823 $$
2 follow-up statements
603 WWUS54 KOUN 180120 SVSOUN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 820 PM CDT SAT SEP 17 2011 OKC047-093-180200- /O.CON.KOUN.SV.W.0557.000000T0000Z-110918T0200Z/ GARFIELD OK-MAJOR OK- 820 PM CDT SAT SEP 17 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT FOR EASTERN MAJOR AND CENTRAL GARFIELD COUNTIES... AT 820 PM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED A SEVERE THUNDERSTORM 5 MILES NORTHEAST OF AMES...MOVING EAST AT 25 MPH. HAZARDS IN THE WARNING INCLUDE... HAIL UP TO THE SIZE OF HALF DOLLARS... WIND GUSTS TO 60 MPH... * LOCATIONS IN THE WARNING INCLUDE AMES...BRECKENRIDGE...DRUMMOND... ENID...LAHOMA...NORTH ENID...VANCE AIR FORCE BASE AND WAUKOMIS. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH NO ADVANCE WARNING. MOVE IMMEDIATELY TO A STORM SHELTER... BASEMENT OR STURDY BUILDING IF A TORNADO IS SIGHTED. && LAT...LON 3653 9776 3625 9769 3622 9819 3638 9819 TIME...MOT...LOC 0120Z 263DEG 20KT 3631 9811 $$
090 WWUS54 KOUN 180141 SVSOUN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 841 PM CDT SAT SEP 17 2011 OKC047-093-180200- /O.CON.KOUN.SV.W.0557.000000T0000Z-110918T0200Z/ GARFIELD OK-MAJOR OK- 841 PM CDT SAT SEP 17 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT FOR EASTERN MAJOR AND CENTRAL GARFIELD COUNTIES... AT 839 PM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED A SEVERE THUNDERSTORM NEAR DRUMMOND...MOVING EAST AT 15 MPH. SPOTTERS REPORTED 2 INCH DIAMETER HAIL JUST WEST OF DRUMMOND. HAZARDS IN THE WARNING INCLUDE... GOLF BALL HAIL OR LARGER... WINDS TO 60 MPH... * LOCATIONS IN THE WARNING INCLUDE AMES...DRUMMOND...ENID...LAHOMA... NORTH ENID...VANCE AIR FORCE BASE AND WAUKOMIS. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH NO ADVANCE WARNING. MOVE IMMEDIATELY TO A STORM SHELTER... BASEMENT OR STURDY BUILDING IF A TORNADO IS SIGHTED. && LAT...LON 3653 9776 3625 9769 3622 9819 3638 9819 TIME...MOT...LOC 0139Z 265DEG 15KT 3631 9804 $$ CJS
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 17, 6:48 PM CDT, 1 hour 14 minutes earlier.
Area forecast discussion, Sep 17, 6:48 PM CDT, 1 hour 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORMAN OK 648 PM CDT SAT SEP 17 2011 .AVIATION... /00Z TAFS/ STRONG TO SEVERE T-STORMS WILL CONTINUE TO MOVE E-NE ACROSS PARTS OF N-CENTRAL... CENTRAL AND SW OK... AND WESTERN N-TX THIS EVENING BEFORE WEAKENING BY LATE EVENING. AREAS OF MVFR STRATUS WILL DEVELOP LATE TONIGHT FROM NORTH CENTRAL INTO CENTRAL OK BEFORE THINNING BY MID TO LATE SUNDAY MORNING. A WEAK COLD FRONT WILL MOVE THROUGH THE WESTERN PORTIONS OF OK AND NORTH TX SUNDAY MORNING BRINGING A BRIEF PERIOD OF MVFR CEILINGS TO NW OK. SCATTERED STRONG T-STORMS WILL BE POSSIBLE SUNDAY AFTERNOON ALONG THE FRONT AS IT MOVES INTO THE I-35 CORRIDOR. && .PREV DISCUSSION... /ISSUED 250 PM CDT SAT SEP 17 2011/ DISCUSSION... SCATTERED OR EVEN NUMEROUS STRONG AND SEVERE STORMS EXPECTED THROUGH THIS EVENING...MAINLY OVER NORTHWEST INTO NORTH-CENTRAL OKLAHOMA. WITH STRONGLY BACKED LOW-LEVEL FLOW NEAR/NORTH OF SLOWLY RETREATING WARM FRONT...THERE WILL BE A POTENTIAL FOR TORNADIC ACTIVITY IF STORMS CAN MAINTAIN A DISCRETE NATURE. STORMS PROGD TO GROW UPSCALE INTO MCS ACROSS NORTHERN OKLAHOMA/SOUTHERN KANSAS OVERNIGHT. SOUTHERN EXTENT OF ANY MCS COULD APPROACH I-40 CORRIDOR INCLUDING METRO AREA LATE THIS EVENING AND OVERNIGHT AS LOW-LEVEL JET INTERACTIONS INCREASE. OTHERWISE MORE IN THE WAY OF ISOLATED STORMS POSSIBLE FARTHER SOUTH TO AND SOUTH OF RED RIVER BUT THIS ACTIVITY NOT EXPECTED TO LAST LONG AFTER SUNSET. SEVERE WEATHER POSSIBILITIES CONTINUE TOMORROW ALONG AND AHEAD OF WEAK COLD FRONT THAT WILL PASS OVER OKLAHOMA AND NORTH TEXAS SUNDAY AFTERNOON AND SUNDAY NIGHT. MAIN AREA OF CONCERN WITH MODEST DEEP SHEAR AND FAIRLY SUBSTANTIAL CAPE WOULD BE AN AREA NEAR AND EAST OF THE I-44 CORRIDOR - PER SWODY2. LESS ACTIVE MONDAY AND TUESDAY AHEAD OF AN EVEN STRONGER UPPER-LEVEL TROUGH AND COLD FRONT...WHICH ARE PROGD TO MOVE THROUGH THE REGION LATE TUESDAY THROUGH THURSDAY. LATEST ECMWF TRENDING TOWARD GFS SOLUTION OF CUTTING OFF PORTION OF TROUGH LATE IN THE WEEK...ALTHOUGH IT IS FARTHER EAST. BOTH SOLUTIONS SUPPORT A CLOUDY/COOLER THAN AVERAGE STRETCH OF WEATHER BUT DRY. THIS TREND IS ALREADY IN GRIDS AND WILL NOT MAKE ANY NEW INITIALIZATIONS THIS PACKAGE. && .PRELIMINARY POINT TEMPS/POPS... OKLAHOMA CITY OK 68 87 63 84 / 40 40 40 0 HOBART OK 68 88 60 85 / 30 20 20 0 WICHITA FALLS TX 69 90 66 87 / 30 40 40 0 GAGE OK 63 84 50 87 / 30 20 10 0 PONCA CITY OK 68 82 58 83 / 70 50 30 0 DURANT OK 68 87 68 85 / 40 50 60 10 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...NONE. TX...NONE. && 03/06/32
Hazardous weather outlook, Sep 17, 4:45 PM CDT, 3 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE
NATIONAL WEATHER SERVICE NORMAN OK
445 PM CDT SAT SEP 17 2011
OKZ004>048-050>052-TXZ083>090-181300-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
445 PM CDT SAT SEP 17 2011
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...THROUGH TONIGHT...
THUNDERSTORM OUTLOOK...
SEVERE THUNDERSTORMS WILL AFFECT PORTIONS OF WESTERN AND NORTHERN
OKLAHOMA... AND MAY EXTEND INTO WESTERN NORTH TEXAS... THIS
AFTERNOON AND TONIGHT.
LOCATION...
THE RISK INCLUDES THE AREA WEST OF A LINE FROM STILLWATER
TO OKLAHOMA CITY TO LAWTON AND WICHITA FALLS...TEXAS.
TIMING...
THE MOST LIKELY TIME FOR SEVERE THUNDERSTORMS WILL BE THROUGH 2 AM.
IMPACTS...
SOME DAMAGE TO AUTOMOBILES...ROOFTOPS...AND TENDER VEGETATION FROM
LARGE HAIL UP TO TWO INCHES IN DIAMETER.
DAMAGING WIND GUSTS OVER 60 MPH.
RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS UNTIL 2 AM.
DISCUSSION...
LOW PRESSURE WILL GRADUALLY STRENGTHEN ALONG THE HIGH PLAINS THROUGH
THE EVENING HOURS AS AN UPPER TROUGH APPROACHES FROM THE WEST.
BREEZY SOUTH WINDS HAVE HELPED TRANSPORT VERY HUMID AIR INTO THE
SOUTHERN PLAINS. SURFACE HEATING HAS YIELDED MODERATE INSTABILITY
ACROSS THE RISK AREA.
A FEW SUPERCELL THUNDERSTORMS ARE EXPECTED. THE PRIMARY HAZARDS WILL
BE LARGE HAIL AND DAMAGING STRAIGHT LINE WINDS. ANY SUPERCELL STORMS
WOULD ALSO MOVE MORE SLOWLY...RESULTING IN LOCALLY HEAVY RAIN.
STORM INTENSITY WILL GRADUALLY DECREASE AS SUNSET APPROACHES BUT
STRONG TO SEVERE STORMS MAY MOVE INTO PARTS OF CENTRAL OKLAHOMA
DURING THE MID TO LATE EVENING HOURS. HAIL UP TO THE SIZE OF HALF
DOLLARS...STRONG WIND GUSTS AND LOCALLY HEAVY RAINFALL WILL BE THE
MAIN HAZARDS AFTER DARK.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT SUNDAY SEP 18.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...100 PERCENT.
OTHER HAZARDOUS WEATHER...
ALTHOUGH TODAY WILL BE HUMID...THERE WILL BE SOME INCREASED RISK OF
FIRES IN WESTERN OKLAHOMA AND WESTERN NORTH TEXAS...OWING TO BREEZY
WINDS...DRY FUELS...AND LIGHTNING.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...
THUNDERSTORM OUTLOOK...
ON SUNDAY... A FEW THUNDERSTORMS MAY BE ONGOING DURING THE MORNING.
THIS ACTIVITY IS NOT EXPECTED TO BE SEVERE. BY AFTERNOON... THERE
WILL BE A CHANCE FOR STRONG AND POSSIBLY SEVERE STORMS AS A COLD
FRONT ENCOUNTERS WARM AND UNSTABLE AIR FROM CENTRAL OKLAHOMA TO
WESTERN NORTH TEXAS.
MUCH OF MONDAY AND TUESDAY APPEAR DRY...BUT A CHANCE OF
THUNDERSTORMS WILL RETURN BEGINNING TUESDAY NIGHT.
OTHER HAZARDOUS WEATHER...
NONE.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED
BY 5AM SUNDAY.In the hours before
Local storm report, Sep 17, 7:33 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
733 PM CDT SAT SEP 17 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0725 PM HAIL FAIRVIEW 36.27N 98.48W
09/17/2011 E2.00 INCH MAJOR OK LAW ENFORCEMENT
REPORTED BY FAIRVIEW PD
&&
FMSpecial weather statement, Sep 17, 7:33 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 733 PM CDT SAT SEP 17 2011 OKZ024-027-180100- CANADIAN OK-GRADY OK- 733 PM CDT SAT SEP 17 2011 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR CANADIAN AND GRADY COUNTIES. AT 733 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER POCASSET... MOVING NORTHEAST AT 40 MPH. HAZARDS INCLUDE... HAIL UP TO THE SIZE OF NICKELS... WIND GUSTS TO 40 MPH... LAT...LON 3530 9766 3507 9806 3535 9809 3553 9784
Local storm report, Sep 17, 7:40 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
740 PM CDT SAT SEP 17 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0735 PM HAIL CHARLIE 34.10N 98.32W
09/17/2011 E1.00 INCH CLAY TX CO-OP OBSERVER
&&
FMSpecial weather statement, Sep 17, 7:48 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 748 PM CDT SAT SEP 17 2011 OKZ024-025-027>029-180115- CANADIAN OK-CLEVELAND OK-GRADY OK-MCCLAIN OK-OKLAHOMA OK- 748 PM CDT SAT SEP 17 2011 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR CANADIAN...CLEVELAND... GRADY...MCCLAIN AND OKLAHOMA COUNTIES. AT 748 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES WEST OF TUTTLE...MOVING NORTHEAST AT 40 MPH. HAZARDS INCLUDE... HAIL UP TO THE SIZE OF NICKELS... WIND GUSTS TO 40 MPH... LAT...LON 3572 9765 3549 9724 3517 9786 3548 9807
Local storm report, Sep 17, 7:51 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
751 PM CDT SAT SEP 17 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0655 PM TSTM WND GST BURKBURNETT 34.08N 98.56W
09/17/2011 E70 MPH WICHITA TX CO-OP OBSERVER
NUMEROUS LARGE TREE LIMBS AND POWER POLES DOWN
&&
FMSpecial weather statement, Sep 17, 8:00 PM CDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
800 PM CDT SAT SEP 17 2011
OKZ027-039-180130-
GRADY OK-STEPHENS OK-
800 PM CDT SAT SEP 17 2011
...SIGNIFICANT WEATHER ADVISORY...
THIS SIGNIFICANT WEATHER ADVISORY IS FOR GRADY AND STEPHENS COUNTIES.
AT 800 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER EMPIRE CITY...
MOVING NORTHEAST AT 25 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 40 MPH...
LAT...LON 3441 9814 3445 9814 3473 9788 3457 9756
3455 9756 3429 9802The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 17, 7:00 PM CDT | Severe Thunderstorm Warning | OUN | Cotton | 60 min |
| Sep 17, 7:04 PM CDT | Severe Thunderstorm Warning | OUN | Major | 56 min |
| Sep 17, 7:14 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Grant, Kay, Noble | 61 min |
| Sep 17, 7:30 PM CDT | Severe Thunderstorm Warning | OUN | Cotton, Jefferson | 45 min |
| Sep 17, 7:33 PM CDT | Special Weather Statement | OUN | Canadian | 27 min |
| Sep 17, 7:48 PM CDT | Special Weather Statement | OUN | Oklahoma | 27 min |
| Sep 17, 8:00 PM CDT | Special Weather Statement | OUN | Stephens | 30 min |
| Sep 17, 8:15 PM CDT | Special Weather Statement | OUN | Payne | 15 min |
| Sep 17, 8:16 PM CDT | Special Weather Statement | OUN | Cotton, Jefferson | 14 min |
| Sep 17, 8:20 PM CDT | Special Weather Statement | OUN | Oklahoma | 25 min |
| Sep 17, 8:34 PM CDT | Severe Thunderstorm Warning | OUN | Cotton, Jefferson | 41 min |
| Sep 17, 8:47 PM CDT | Special Weather Statement | OUN | Logan, Payne | 28 min |
| Sep 17, 8:55 PM CDT | Severe Thunderstorm Warning | OUN | Garfield | 65 min |
| Sep 17, 9:42 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Noble | 63 min |
| Sep 17, 10:44 PM CDT | Special Weather Statement | OUN | Payne | 31 min |
| Sep 17, 11:12 PM CDT | Special Weather Statement | OUN | Payne | 33 min |
| Sep 18, 12:14 AM CDT | Special Weather Statement | OUN | Bryan | 31 min |
| Sep 18, 4:11 PM CDT | Special Weather Statement | OUN | Atoka, Bryan, Marshall | 19 min |
| Sep 18, 4:28 PM CDT | Special Weather Statement | OUN | Atoka, Bryan, Marshall | 17 min |
| Sep 18, 4:45 PM CDT | Special Weather Statement | OUN | Bryan, Marshall | 30 min |
| Sep 18, 4:53 PM CDT | Severe Thunderstorm Warning | OUN | Bryan, Marshall | 52 min |
| Sep 18, 5:17 PM CDT | Severe Thunderstorm Warning | OUN | Atoka, Bryan, Johnston, Marshall | 43 min |
| Sep 18, 5:34 PM CDT | Severe Thunderstorm Warning | OUN | Atoka | 56 min |
| Sep 18, 6:03 PM CDT | Severe Thunderstorm Warning | OUN | Bryan | 57 min |
| Sep 18, 6:13 PM CDT | Special Weather Statement | OUN | Hughes | 17 min |
| Sep 18, 6:25 PM CDT | Severe Thunderstorm Warning | OUN | Coal, Hughes | 51 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.